Advertisement

Ukrainian Mathematical Journal

, Volume 26, Issue 6, pp 690–694 | Cite as

A class of equations with functional derivatives

  • M. S. Syavavko
  • P. P. Mel'nichak
Brief Communications
  • 16 Downloads

Keywords

Functional Derivative 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Yu. L. Daletskii, “Infinite-dimensional elliptic operators and differential equations associated with them,” Usp. Matem. Nauk,22, No. 4(3) (1967).Google Scholar
  2. 2.
    V. I. Averbukhand O. G. Smolyanov, “Theory of differentiation in topological linear spaces,” Usp. Matem. Nauk,22, No. 6(201) (1967).Google Scholar
  3. 3.
    V. I. Averbukh, “Higher-order derivatives in topological linear spaces,” Vestnik Mosk. Inst. Matem. Mekh., No. 1 (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • M. S. Syavavko
    • 1
  • P. P. Mel'nichak
    • 1
  1. 1.L'vov Polytechnic InstituteUSSR

Personalised recommendations